Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Tables of Weyl fractional integrals for the Airy function
HTML articles powered by AMS MathViewer

by N. L. Balazs, H.-C. Pauli and O. B. Dabbousi PDF
Math. Comp. 33 (1979), 353-358 Request permission


Functions related to the Weyl fractional integral of the Airy function are tabulated for the 16 lowest orders and for a range of parameters of practical interest. This range, coupled with the asymptotic relations given, covers the entire real axis.
    M. ABRAMOWITZ & I. A. STEGUN, (Editors), Handbook of Mathematical Functions, Section 9, Dover, New York, 1965. A. ERDÉLYI, (Editor), Tables of Integral Transforms, Vol. 2, McGraw-Hill, New York, 1954, p. 201.
  • N. L. Balazs and H. C. Pauli, Quantum-mechanical operators and phase-space operators, Z. Phys. A 282 (1977), no. 2, 221–225. MR 443690, DOI 10.1007/BF01408166
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33A40, 65A05
  • Retrieve articles in all journals with MSC: 33A40, 65A05
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 353-358
  • MSC: Primary 33A40; Secondary 65A05
  • DOI:
  • MathSciNet review: 514831